# SDR NACA20060057

- Difficulty date: October 31, 2006
- Submitted: February 23, 2007
- Operation: Air carrier
- Aircraft: N320DL
- Make and model: Boeing 737232
- Aircraft serial: 23092
- Aircraft time: 60,608 hours, 44,234 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Cracked
- Location: Bs 827
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT S26R APPROXIMATELY BS 827 JUST FORWARD OF CARGO DOOR LOWER SILL AREA HAS CRACK AT LOWER SIDE.  REMOVED AND REPLACED CRACKED WEB AT AFT CARGO COMPARTMENT S-26R STA. 827 IAW B737 SRM 51-30-2.
